# SDR VNAA2017082911104

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 31,835 hours, 31,849 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STEERING INOPERATIVE AND WOW CAUTION MESSAGE ON LANDING,  MX REPORTED NLG ECU OPS CHECK GOOD PERFORMED VI FOR LOOSE OR DAMAGED SENSORS NONE FOUND PERFORMED GEAR EXT AND RETRACTION AND CHECKED LANDING GEAR PROXIMITY SENSOR CLEARANCES NO DEFECTS NOTED.
